# SDR SIMA3361

- Difficulty date: December 1, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N238AE
- Make and model: Saab 340B
- Aircraft serial: 340B238
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPEGPL
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROC - FLT 4483 - EMERGENCY LIGHTS INOPERATIVE AT 3B AND 5B.  EMERGENCY LIGHT ABOVE MAIN DOOR INOPERATIVE.  REMOVED AND REPLACED BULBS IAW AMM 33-50-00.  OPS CHECK GOOD.  (M)
